# SDR CALA2017062301926

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,406 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53189
- Condition: Corroded
- Location: Bs 1706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT WET AREA WEB BS 1706, LBL 5.  REMOVED CORROSION IAW AMM 51-00-53,   FOUND AREA OUT OF LIMITS AND FOUND A HOLE CRACKED, OVERSIZE HOLE IAW EC/RA 53330/04259, STEP 3, II.  FABRICATED A DOUBLER REPAIR, LOCATED, DRILLED, TREATED AND PRIMED  AND INSTALLED IAW EC/RA 5330-04259
